Exact error probability for slow frequency hopping

Györfi, László and Jordán, Á. and Vajda, I. (2000) Exact error probability for slow frequency hopping. EUROPEAN TRANSACTIONS ON TELECOMMUNICATIONS, 11 (2). pp. 183-190.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:06
Last Modified: 11 Dec 2012 15:06
URI: http://eprints.sztaki.hu/id/eprint/2452

Update Item Update Item